MAUDE Adverse Event Report: HANS BIOMED VIVEX DBM PLUS; BONE VIOD FILLER

HANS BIOMED VIVEX DBM PLUS; BONE VIOD FILLER
Model Number VX-EP5
Health Effect - Clinical Codes Fever (1858); Nausea (1970); Pain (1994); Swelling (2091); Loss of consciousness (2418)
Date of Event 11/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Patient complained of swelling and pain in her leg.Patient was home when she felt nausea feverish and passed out at home.Surgeon looked at her immediately, same day surgery; drainage, treated for post-op infection, graft was not removed; incision made arthroscopic; gram scan; biopsy performed.Patient is now healing in rehab.

Brand Name
VIVEX DBM PLUS
Common Device Name
BONE VIOD FILLER
Manufacturer (Section D)
HANS BIOMED
64, yuseong-daero 1628beon-gil
yuseong-gu
daejeon, 34054
KS  34054
MDR Report Key7262330
Report Number3003828812-2018-00001
Device Sequence Number16623729
Product Code MQV
UDI-Device Identifier08809204339235
UDI-Public(01)08809204339235(17)180118(01)08809204339235(17)180118(21)Q16010U-058
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113728
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Expiration Date01/18/2018
Device Model NumberVX-EP5
Device Lot NumberQ16011U
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient Weight72